# SDR SIMA20190220004

- Difficulty date: February 20, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 36,010 hours, 26,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035302005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD LONGITUDINAL BEAM HAS CORROSION AT CROSSBEAM FS1031.00. C/A-COMPLIED WITH REPAIR OF LT OUTBD LONGITUDINAL BEAM IAW SRM 53-00-41.
